Alert archive / Mississippi / Tornado Warnings in 2005

Tornado Warning 25, NWS Memphis, TN

September 25, 2005Prentiss County, Mississippi

NWS Memphis, TN issued this tornado warning at Sep 25, 2005, 1:08 PM CDT for Prentiss County, Mississippi. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 25, 2005, 1:08 PM CDT (18:08 UTC)
Expired
Sep 25, 2005, 1:30 PM CDT
In force
22 min
Issued by
NWS Memphis, TN
Area
Counties, with a storm outline in the text

County Prentiss County, MS

The radar

The Columbus AFB radar (KGWX), 80 km from the middle of the area, began a volume at 18:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 25, 11:05 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 6.1 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2005-09-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2005-09-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 173 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
539 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
173 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KMEG 251808
TORMEG
MSC117-251845-
/O.NEW.KMEG.TO.W.0025.050925T1808Z-050925T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
108 PM CDT SUN SEP 25 2005

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* TORNADO WARNING FOR...
  PRENTISS COUNTY IN NORTHEAST MISSISSIPPI

* UNTIL 145 PM CDT

* AT 106 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO 10 MILES SOUTHWEST OF BURTON...OR ABOUT 9 MILES EAST OF
  BALDWYN...MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO THRASHERS.

.IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF
THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

.IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3452 8861 3446 8835 3475 8830 3476 8851

$$
2 follow-up statements
000 
WWUS54 KMEG 251818
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
118 PM CDT SUN SEP 25 2005

MSC117-251845-
/O.CON.KMEG.TO.W.0025.000000T0000Z-050925T1845Z/
PRENTISS MS-
118 PM CDT SUN SEP 25 2005

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR PRENTISS
COUNTY...

AT 112 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO IS NOW LOCATED 7 MILES WEST OF
BURTON...OR ABOUT 9 MILES SOUTHEAST OF BOONEVILLE...MOVING NORTHEAST
AT 45 MPH.

THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED COUNTY.

LAT...LON 3452 8861 3446 8835 3475 8830 3476 8851

$$
000 
WWUS54 KMEG 251830
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
130 PM CDT SUN SEP 25 2005

MSC117-251840-
/O.CAN.KMEG.TO.W.0025.000000T0000Z-050925T1845Z/
PRENTISS MS-
130 PM CDT SUN SEP 25 2005

...THE TORNADO WARNING FOR PRENTISS COUNTY IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA.

LAT...LON 3452 8861 3446 8835 3475 8830 3476 8851

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Sep 25, 10:02 AM CDT, 3 hours 6 minutes earlier.

Area forecast discussion, Sep 25, 10:02 AM CDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1002 AM CDT SUN SEP 25 2005

.DISCUSSION...
THE CENTER OF RITA WAS LOCATED EAST OF LITTLE ROCK MOVING NORTHEAST
AT 20 MPH. THERE WAS ONE SIGNIFICANT RAIN BAND STRETCHING FROM THE
MISSOURI BOOTHEEL THROUGH FAYETTE COUNTY AND INTO EASTERN YALOBUSHA
COUNTY IN NORTHERN MISSISSIPPI. WIND GUSTS FROM 40 TO 60 MPH HAVE
OCCURRED WITH THE STRONGER SHOWERS. ADDITIONAL TORNADO THREAT WILL
STILL EXIST FOR THE MIDSOUTH FOR MOST OF THE DAY TODAY. AN UPDATED
TORNADO WATCH IS EXPECTED WITHIN THE NEXT COUPLE OF HOURS. WILL
AWAIT THE NEW WATCH BEFORE TRANSMITTING THE UPDATED ZONES.

WE HAVE LOWERED MAX TEMPS A COUPLE OF DEGREES WITH ANTICIPATED CLOUD
COVER AND RAIN. WILL BE EXAMINING THE FLOOD THREAT FOR LATER PERIODS
FOR THE 4 PM ISSUANCE. THE WIND ADVISORY WILL CONTINUE THROUGH
TODAY.

&&

.MEG WATCHES/WARNINGS/ADVISORIES
AR...TORNADO WATCH UNTIL 1 PM.
FLOOD WATCH IN EFFECT FROM 6 AM CDT SUNDAY THROUGH 6 AM
CDT MONDAY.
WIND ADVISORY IN EFFECT UNTIL 4 PM SUNDAY.

MO...TORNADO WATCH UNTIL 1 PM.
FLOOD WATCH IN EFFECT FROM 6 AM CDT SUNDAY THROUGH 6 AM
CDT MONDAY.
WIND ADVISORY IN EFFECT UNTIL 4 PM SUNDAY.

MS...TORNADO WATCH UNTIL 1 PM.
FLOOD WATCH IN EFFECT FROM 6 AM CDT SUNDAY THROUGH 6 AM CDT
MONDAY.
WIND ADVISORY IN EFFECT UNTIL 4 PM SUNDAY.

TN...TORNADO WATCH UNTIL 1 PM.
FLOOD WATCH IN EFFECT FROM 6 AM CDT SUNDAY THROUGH 6 AM CDT
MONDAY.
WIND ADVISORY IN EFFECT UNTIL 4 PM SUNDAY.

AC
Hazardous weather outlook, Sep 25, 11:32 AM CDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
1132 AM CDT SUN SEP 25 2005

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>021-048>055-088>092-252200-
ALCORN-BENTON-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DECATUR-DESOTO-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-PHILLIPS-
POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-ST. FRANCIS-
TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-UNION-WEAKLEY-
YALOBUSHA-
1132 AM CDT SUN SEP 25 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...
WEST TENNESSEE...NORTH MISSISSIPPI AND THE MISSOURI BOOTHEEL.

.DAY ONE...TODAY AND TONIGHT

RITA CONTINUES TO MOVE ACROSS CENTRAL ARKANSAS AT 20 MPH. THE MAIN
RAINBAND IS NOW MOVING ACROSS FAR WEST TENNESSEE AND NORTHEAST
MISSISSIPPI. A TORNADO WATCH IS IN EFFECT THROUGH 7 PM FOR PARTS OF
WEST TENNESSEE AND NORTHEAST MISSISSIPPI.

A FLOOD WATCH IS IN EFFECT FOR PARTS OF WEST TENNESSEE AND NORTHEAST
MISSISSIPPI THROUGH 4 PM. THIS WILL BE THE AREA OF HEAVIEST RAIN
ASSOCIATED WITH REMNANTS OF RITA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION AND EMERGENCY MANAGEMENT PERSONNEL IS REQUESTED
IN THE WATCH AREA.

In the hours before

Local storm report, Sep 25, 8:46 AM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
846 AM CDT SUN SEP 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 AM     TSTM WND DMG     CLARKSDALE              34.20N 90.58W
09/25/2005                   COAHOMA            MS   LAW ENFORCEMENT

            LARGE TREE DOWN ON FRIARS POINT RD

0720 AM     TSTM WND DMG     WEST MEMPHIS            35.15N 90.18W
09/25/2005                   CRITTENDEN         AR   LAW ENFORCEMENT

            POWERLINES DOWN ON WEST JEFFERON AVE.

0730 AM     TSTM WND DMG     SENATOBIA               34.62N 89.97W
09/25/2005                   TATE               MS   LAW ENFORCEMENT

            TREES DOWN AROUND THE COUNTY.

0730 AM     TSTM WND DMG     HERNANDO                34.83N 89.99W
09/25/2005                   DESOTO             MS   LAW ENFORCEMENT

            TREES DOWN AROUND THE COUNTY.

0740 AM     TSTM WND DMG     10 E DOWNTOWN MEMPHIS   35.13N 89.87W
09/25/2005                   SHELBY             TN   NWS EMPLOYEE

            INTERSTATE SIGN DAMAGED AT I-240 AND WALNUT GROVE RD.

&&

SJM
Local storm report, Sep 25, 8:54 AM CDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
854 AM CDT SUN SEP 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 AM     TSTM WND DMG     CLARKSDALE              34.20N 90.58W
09/25/2005                   COAHOMA            MS   LAW ENFORCEMENT

            LARGE TREE DOWN ON FRIARS POINT RD

0645 AM     TSTM WND DMG     PARKIN                  35.26N 90.55W
09/25/2005                   CROSS              AR   TRAINED SPOTTER

            A COUPLE OF TREES AROUND THE COUNTY.

0720 AM     TSTM WND DMG     WEST MEMPHIS            35.15N 90.18W
09/25/2005                   CRITTENDEN         AR   LAW ENFORCEMENT

            POWERLINES DOWN ON WEST JEFFERON AVE.

0730 AM     TSTM WND DMG     SENATOBIA               34.62N 89.97W
09/25/2005                   TATE               MS   LAW ENFORCEMENT

            TREES DOWN AROUND THE COUNTY.

0730 AM     TSTM WND DMG     HERNANDO                34.83N 89.99W
09/25/2005                   DESOTO             MS   LAW ENFORCEMENT

            TREES DOWN AROUND THE COUNTY.

0740 AM     TSTM WND DMG     10 E DOWNTOWN MEMPHIS   35.13N 89.87W
09/25/2005                   SHELBY             TN   NWS EMPLOYEE

            INTERSTATE SIGN DAMAGED AT I-240 AND WALNUT GROVE RD.

&&

SJM
Local storm report, Sep 25, 9:33 AM CDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
933 AM CDT SUN SEP 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 AM     TSTM WND DMG     CLARKSDALE              34.20N 90.58W
09/25/2005                   COAHOMA            MS   LAW ENFORCEMENT

            LARGE TREE DOWN ON FRIARS POINT RD

0645 AM     TSTM WND DMG     PARKIN                  35.26N 90.55W
09/25/2005                   CROSS              AR   TRAINED SPOTTER

            A COUPLE OF TREES AROUND THE COUNTY.

0720 AM     TSTM WND DMG     WEST MEMPHIS            35.15N 90.18W
09/25/2005                   CRITTENDEN         AR   LAW ENFORCEMENT

            POWERLINES DOWN ON WEST JEFFERON AVE.

0730 AM     TSTM WND DMG     SENATOBIA               34.62N 89.97W
09/25/2005                   TATE               MS   LAW ENFORCEMENT

            TREES DOWN AROUND THE COUNTY.

0730 AM     TSTM WND DMG     HERNANDO                34.83N 89.99W
09/25/2005                   DESOTO             MS   LAW ENFORCEMENT

            TREES DOWN AROUND THE COUNTY.

0740 AM     TSTM WND DMG     10 E DOWNTOWN MEMPHIS   35.13N 89.87W
09/25/2005                   SHELBY             TN   NWS EMPLOYEE

            INTERSTATE SIGN DAMAGED AT I-240 AND WALNUT GROVE RD.

0915 AM     TSTM WND GST     6 N ROSSVILLE           35.13N 89.54W
09/25/2005  60 MPH           FAYETTE            TN   TRAINED SPOTTER

&&

SJM
Local storm report, Sep 25, 11:46 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1146 AM CDT SUN SEP 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 AM     TSTM WND DMG     CLARKSDALE              34.20N 90.58W
09/25/2005                   COAHOMA            MS   LAW ENFORCEMENT

            LARGE TREE DOWN ON FRIARS POINT RD

0645 AM     TSTM WND DMG     PARKIN                  35.26N 90.55W
09/25/2005                   CROSS              AR   TRAINED SPOTTER

            A COUPLE OF TREES AROUND THE COUNTY.

0720 AM     TSTM WND DMG     WEST MEMPHIS            35.15N 90.18W
09/25/2005                   CRITTENDEN         AR   LAW ENFORCEMENT

            POWERLINES DOWN ON WEST JEFFERON AVE.

0730 AM     TSTM WND DMG     SENATOBIA               34.62N 89.97W
09/25/2005                   TATE               MS   LAW ENFORCEMENT

            TREES DOWN AROUND THE COUNTY.

0730 AM     TSTM WND DMG     HERNANDO                34.83N 89.99W
09/25/2005                   DESOTO             MS   LAW ENFORCEMENT

            TREES DOWN AROUND THE COUNTY.

0740 AM     TSTM WND DMG     10 E DOWNTOWN MEMPHIS   35.13N 89.87W
09/25/2005                   SHELBY             TN   NWS EMPLOYEE

            INTERSTATE SIGN DAMAGED AT I-240 AND WALNUT GROVE RD.

0845 AM     TSTM WND DMG     COVINGTON               35.57N 89.65W
09/25/2005                   TIPTON             TN   EMERGENCY MNGR

            A FEW TREES DOWN AROUND THE COUNTY.

0915 AM     TSTM WND GST     6 N ROSSVILLE           35.13N 89.54W
09/25/2005  60 MPH           FAYETTE            TN   TRAINED SPOTTER

1115 AM     NON-TSTM WND DMG LEXINGTON               35.65N 88.39W
09/25/2005                   HENDERSON          TN   EMERGENCY MNGR

            A FEW TREES DOWN AROUND THE COUNTY.

&&

SJM
Local storm report, Sep 25, 11:55 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
1155 AM CDT SUN SEP 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 AM     TSTM WND DMG     CLARKSDALE              34.20N 90.58W
09/25/2005                   COAHOMA            MS   LAW ENFORCEMENT

            LARGE TREE DOWN ON FRIARS POINT RD

0645 AM     TSTM WND DMG     PARKIN                  35.26N 90.55W
09/25/2005                   CROSS              AR   TRAINED SPOTTER

            A COUPLE OF TREES AROUND THE COUNTY.

0720 AM     TSTM WND DMG     WEST MEMPHIS            35.15N 90.18W
09/25/2005                   CRITTENDEN         AR   LAW ENFORCEMENT

            POWERLINES DOWN ON WEST JEFFERON AVE.

0730 AM     TSTM WND DMG     SENATOBIA               34.62N 89.97W
09/25/2005                   TATE               MS   LAW ENFORCEMENT

            TREES DOWN AROUND THE COUNTY.

0730 AM     TSTM WND DMG     HERNANDO                34.83N 89.99W
09/25/2005                   DESOTO             MS   LAW ENFORCEMENT

            TREES DOWN AROUND THE COUNTY.

0740 AM     TSTM WND DMG     10 E DOWNTOWN MEMPHIS   35.13N 89.87W
09/25/2005                   SHELBY             TN   NWS EMPLOYEE

            INTERSTATE SIGN DAMAGED AT I-240 AND WALNUT GROVE RD.

0845 AM     TSTM WND DMG     COVINGTON               35.57N 89.65W
09/25/2005                   TIPTON             TN   EMERGENCY MNGR

            A FEW TREE LIMBS DOWN ACROSS THE COUNTY.

0915 AM     TSTM WND GST     6 N ROSSVILLE           35.13N 89.54W
09/25/2005  60 MPH           FAYETTE            TN   TRAINED SPOTTER

1115 AM     NON-TSTM WND DMG LEXINGTON               35.65N 88.39W
09/25/2005                   HENDERSON          TN   EMERGENCY MNGR

            A FEW TREE LIMBS DOWN ACROSS THE COUNTY.

&&

SJM
Local storm report, Sep 25, 12:01 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1201 PM CDT SUN SEP 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 AM     TSTM WND DMG     CLARKSDALE              34.20N 90.58W
09/25/2005                   COAHOMA            MS   LAW ENFORCEMENT

            LARGE TREE DOWN ON FRIARS POINT RD

0600 AM     NON-TSTM WND DMG BURLISON                35.56N 89.79W
09/25/2005                   TIPTON             TN   TRAINED SPOTTER

            LARGE OAK TREE DOWN ACROSS HIGHWAY 59. KNOCKED POWERLINES
            DOWN.

0645 AM     TSTM WND DMG     PARKIN                  35.26N 90.55W
09/25/2005                   CROSS              AR   TRAINED SPOTTER

            A COUPLE OF TREES AROUND THE COUNTY.

0720 AM     TSTM WND DMG     WEST MEMPHIS            35.15N 90.18W
09/25/2005                   CRITTENDEN         AR   LAW ENFORCEMENT

            POWERLINES DOWN ON WEST JEFFERON AVE.

0730 AM     TSTM WND DMG     SENATOBIA               34.62N 89.97W
09/25/2005                   TATE               MS   LAW ENFORCEMENT

            TREES DOWN AROUND THE COUNTY.

0730 AM     TSTM WND DMG     HERNANDO                34.83N 89.99W
09/25/2005                   DESOTO             MS   LAW ENFORCEMENT

            TREES DOWN AROUND THE COUNTY.

0740 AM     TSTM WND DMG     10 E DOWNTOWN MEMPHIS   35.13N 89.87W
09/25/2005                   SHELBY             TN   NWS EMPLOYEE

            INTERSTATE SIGN DAMAGED AT I-240 AND WALNUT GROVE RD.

0845 AM     TSTM WND DMG     COVINGTON               35.57N 89.65W
09/25/2005                   TIPTON             TN   EMERGENCY MNGR

            A FEW TREE LIMBS DOWN ACROSS THE COUNTY.

0915 AM     TSTM WND GST     6 N ROSSVILLE           35.13N 89.54W
09/25/2005  60 MPH           FAYETTE            TN   TRAINED SPOTTER

1115 AM     NON-TSTM WND DMG LEXINGTON               35.65N 88.39W
09/25/2005                   HENDERSON          TN   EMERGENCY MNGR

            A FEW TREE LIMBS DOWN ACROSS THE COUNTY.

&&

SJM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 24, 8:58 PM CDTTornado WarningMEGTallahatchie32 min
Sep 25, 4:05 AM CDTSevere Thunderstorm WarningMEGCoahoma25 min
Sep 25, 4:29 AM CDTSevere Thunderstorm WarningMEGCoahoma31 min
Sep 25, 5:00 AM CDTSevere Thunderstorm WarningMEGCoahoma30 min
Sep 25, 5:07 AM CDTFlash Flood WarningMEGCoahoma113 min
Sep 25, 6:09 AM CDTFlash Flood WarningMEGTunica2 hr
Sep 25, 6:59 AM CDTSevere Thunderstorm WarningMEGDeSoto, Tate46 min
Sep 25, 11:57 AM CDTTornado WarningMEGMonroe33 min
Sep 25, 1:03 PM CDTTornado WarningMEGAlcorn, Tishomingo27 min
Sep 25, 1:26 PM CDTTornado WarningMEGTishomingo34 min
Sep 25, 2:19 PM CDTTornado WarningMEGItawamba26 min
Sep 25, 4:11 PM CDTSevere Thunderstorm WarningMEGMonroe34 min
Sep 25, 4:52 PM CDTTornado WarningMEGItawamba23 min
Sep 25, 5:04 PM CDTFlash Flood WarningMEGAlcorn116 min
Sep 25, 5:18 PM CDTTornado WarningMEGItawamba27 min
Sep 25, 6:42 PM CDTFlash Flood WarningMEGItawamba, Monroe2 hr

Nearby

Tornado Warnings in Mississippi, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.